Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: hair loss and meds

Posted by jflange on April 10, 2003, at 22:45:12

In reply to hair loss and meds, posted by Nala on April 9, 2003, at 7:10:52

Nala:

Zoloft is notorious for this s/e, more so than other SSRIs. Sometimes these meds can block the re-uptake of zinc, and this usually causes the body to shed hair prematurely.

You might continue to experience hair loss even though you are no longer on Zoloft, b/c other meds also have this potential. I managed to slow the shedding with 50mgs of zinc a day; others have found success with selenium, not sure what dose.

Good luck!
jflange


Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:jflange thread:217727
URL: http://www.dr-bob.org/babble/20030407/msgs/218396.html